Hey. Okay so heres the short.
I was put on a birth control that was apparently too low of a dose for me because i had major spotting all month. I usually take my pill between 3 and 6 pm every day. One night I didn't, and ended up having sex with my boyfriend at about 11pm or so. Then i came home at like 2am and took my pill then and have continued. This was almost 2 months ago (i've continued takin birth control to skip my period due to certian circumstances.) Anyways, I switched back to my old birth control of a higher dose during that 2 months. I have noticed my breasts getting bigger and are tender, i have odd pains in my belly and am moody yada yada all that sort of stuff. I figure maybe it could just be my new birth control. I didn't take my pill today because i really want to just know. So if anyone can offer any sort of help I'd appreciate it. I'm not too worried- but there's always a chance!